Commentarii Mathematici Helvetici


Full-Text PDF (346 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 4, 2002, pp. 718–745
DOI: 10.1007/PL00012439

Published online: 2002-12-31

Rigidity of measurable structure for $\mathbb Z^d$-actions by automorphisms of a torus

Anatole Katok[1], S. Katok[2] and K. Schmidt[3]

(1) The Pennsylvania State University, University Park, USA
(2) The Pennsylvania State University, University Park, USA
(3) Universit├Ąt Wien, Austria

No abstract available for this article.

No keywords available for this article.

Katok Anatole, Katok S., Schmidt K.: Rigidity of measurable structure for $\mathbb Z^d$-actions by automorphisms of a torus. Comment. Math. Helv. 77 (2002), 718-745. doi: 10.1007/PL00012439